North Carolina, 2011Drought in North Carolina, June 1 to 30, 2011
June 1 to 30, 2011 · NWS MHX · 17 events in 17 counties and zones
Severe drought (D2) began impacting Eastern North Carolina in early June. Since last winter the region has received well below normal precipitation.
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe drought (D2) began impacting Eastern North Carolina in early June. Since last winter the region has received well below normal precipitation. Streamflows over Eastern North Carolina were well below normal with several sites showing less than ten percentile range of streamflow. Groundwater conditions were listed as much below to record low levels across the region. As of June 1st, Local Climatological Data Sites New Bern and Cape Hatteras observed fifty-one and seventy-seven percent of normal precipitation, respectively. As a result of these conditions, the North Carolina Department of Environment and Natural Resources banned open burning in Eastern North Carolina. Hot and dry conditions also helped maintain wildfires in Onslow and mainland Dare Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at May 31, 5:52 PM EST, 6 hours 8 minutes earlier.
Area forecast discussion, May 31, 5:52 PM EST, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
652 PM EDT TUE MAY 31 2011
.SYNOPSIS...
A LARGE UPPER RIDGE OF HIGH PRESSURE WILL REMAIN ANCHORED ACROSS THE
REGION THROUGH THE END OF THE WEEK. SEVERAL WEAK COLD FRONTS WILL
PASS THROUGH THE AREA THROUGH THIS COMING WEEKEND. THE FIRST WILL
PASS THROUGH ON WEDNESDAY NIGHT...WITH ANOTHER FRONT PASSING THROUGH
ON SATURDAY OR SUNDAY.
&&
.NEAR TERM /TONIGHT/...
AS OF 650 PM TUE...WILL SEND OUT A ZONE UPDATE SHORTLY TO REMOVE
MENTION OF ISOLATED EVENING STORMS IN OUR SOUTHWEST COUNTIES. NO
OTHER CHANGES NEEDED.
RECORD BREAKING HOT TEMPERATURES TODAY HAVE BEEN OBSERVED...AS A
STRONG UPPER RIDGE OF HIGH PRESSURE REMAINS IN CONTROL ACROSS E
NC. MORE RECORD HIGH TEMPS VERY POSSIBLE ON WED AS THE RIDGE
REMAINS... WITH APPARENT TEMP VALUES ONCE AGAIN REACHING BETWEEN
100 AND 105 DEGREES. LEFT OUT ANY MENTION OF THUNDER ON WED AS
SUBSIDENCE WILL BE QUITE STRONG ALOFT AND NEAR THE SFC...WITH ONLY
SCT AFTERNOON CU DEVELOPMENT EXPECTED.
&&
.SHORT TERM /WEDNESDAY/...
AS OF 245 PM TUESDAY...MAIN STORY FOR THE SHORT TERM PERIOD WILL
CONTINUE TO BE THE HEAT. WITH THE MET/MAV RUNNING A FEW DEGREES
TOO COOL OF LATE...WILL USE THE ECMWF BIAS-CORRECTED MAX
TEMPERATURE GRIDS WHICH HAVE BEEN CLOSER TO REALITY...ESPECIALLY
FOLLOWING TODAY'S RECORD HIGH TEMPS. THE GFS/NAM AND LOCAL WRF
CONTINUE TO SHOW SOME QPF ASSOCIATED WITH A WEAK BOUNDARY PASSAGE
LATE WEDNESDAY NIGHT. PREVIOUS FORECASTS HAVE HAD A SLIGHT CHC POP
AND WILL CONTINUE THAT THIS FORECAST CYCLE. REMAINDER OF THE
FORECAST SHOULD BE DRY WITH ABOVE NORMAL TEMPERATURES.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 245 PM TUESDAY...UPPER PATTERN UNDERGOES A BIT OF A CHANGE
FOR THE WEEKEND. UPPER HIGH RETROGRADES TO THE WEST AS UPPER
TROUGH DIGS DOWN THE NORTHERN ATLANTIC COAST. THIS WILL PLACE
EASTERN NORTH CAROLINA IN A NORTHWEST FLOW ALOFT. THIS PATTERN
TYPICALLY MAKES THE REGION SUSCEPTIBLE TO OUTFLOW FROM MCS
ACTIVITY TO THE NORTHWEST...BUT GIVEN DRY CONDITIONS OF
LATE...WILL KEEP POPS MINIMAL TO NIL THROUGH THE EXTENDED PERIOD.
TEMPERATURES CONTINUE A FEW DEGREES ABOVE NORMAL.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
/SHORT TERM TONIGHT AND WEDNESDAY/...
AS OF 3 PM TUE...VFR CONDITIONS EXPECTED THROUGH TAF PD AS LARGE
UPPER RIDGE REMAINS IN CONTROL. ONLY AN OUTSIDE CHANCE OF AN ISO
THUNDERSTORM DEVELOPING THIS AFTERNOON...MAINLY FOR KOAJ...THOUGH
CHANCES SO SLIM THAT LEFT OUT OF THE TAF ATTM. MAINLY CLR SKIES
AND LIGHT WINDS TONIGHT...WITH TEMPO BR POSSIBLE ACROSS MAINLY
KPGV. SKIES WILL BE PARTLY CLOUDY ON WED WITH SCT CU DEVELOPMENT
AND LIGHT EASTERLY FLOW EXPECTED.
/LONG TERM WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 245 PM TUESDAY...GIVEN THE LACK OF PRECIP OTHER THAN THE
ISOLATED VARIETY...EXPECT AVIATION CONDITIONS TO REMAIN IN THE VFR
CATEGORY FOR THE EXTENDED PERIOD. AS ALWAYS...CANNOT RULE OUT SOME
BRIEF EARLY MORNING REDUCTIONS IN STRATUS/FOG BUT THESE SHOULD BE
SHORT-LIVED.
&&
.MARINE...
/SHORT TERM TONIGHT AND WEDNESDAY/...
AS OF 650 PM TUE...CURRENT FORECAST IN GOOD SHAPE. NO CHANGES
NEEDED. NE WINDS OF 10 TO 15 KTS THROUGH THIS EVENING WILL VEER
EAST TO SOUTHEAST FOR WED AND DIMINISH TO 5 TO 10 KT. WAVES WILL
BE SUB SCA WITH HIGHEST IN THE CENTRAL OUTER WATERS AT AROUND 5
FT...SUBSIDING LATE TONIGHT.
/LONG TERM WEDNESDAY THROUGH SUNDAY/...
AS OF 245 PM TUESDAY...PRETTY MUCH OPTIMAL MARINE CONDITIONS
THROUGH THE WEEKEND AS WEAK RIDGING KEEPS WINDS AOB 15 KNOTS AND
SEAS AOB 4 FEET AREA-WIDE.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.
&&
SYNOPSIS...TL
NEAR TERM...HSA/TL
SHORT TERM...CTC
LONG TERM...CTC
AVIATION...CTC/TL
MARINE...CTC/HSA/TL
Hazardous weather outlook, May 31, 2:59 PM EST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
359 PM EDT TUE MAY 31 2011
NCZ046-081-012000-
TYRRELL-MAINLAND HYDE-
359 PM EDT TUE MAY 31 2011
...AIR QUALITY ALERT IN EFFECT UNTIL 3 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
AIR QUALITY ALERT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
AIR QUALITY ALERT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ103-012000-
OUTER BANKS DARE-
359 PM EDT TUE MAY 31 2011
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RIP CURRENT RISK.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RIP CURRENT RISK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ047-012000-
MAINLAND DARE-
359 PM EDT TUE MAY 31 2011
...AIR QUALITY ALERT IN EFFECT UNTIL 3 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
AIR QUALITY ALERT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
AIR QUALITY ALERT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ095-104-012000-
CARTERET-OUTER BANKS HYDE-
359 PM EDT TUE MAY 31 2011
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING
NORTH OF CAPE LOOKOUT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RIP CURRENT RISK.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RIP CURRENT RISK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ029-044-079-080-090>094-098-012000-
MARTIN-PITT-GREENE-BEAUFORT-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
ONSLOW-
359 PM EDT TUE MAY 31 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HIGH TEMPERATURES THIS AFTERNOON WILL RANGE IN THE MID TO UPPER
90S ACROSS INLAND PORTIONS OF EASTERN NORTH CAROLINA. HEAT INDEX
VALUES ACROSS THESE AREAS WILL CLIMB INTO THE 100 TO 105 DEGREE
RANGE. OUTDOOR ENTHUSIAST SHOULD DRINK PLENTY OF FLUIDS AND SEEK
SHADE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ045-012000-
WASHINGTON-
359 PM EDT TUE MAY 31 2011
...AIR QUALITY ALERT IN EFFECT UNTIL 3 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
AIR QUALITY ALERT.
HIGH TEMPERATURES THIS AFTERNOON WILL RANGE IN THE MID TO UPPER
90S ACROSS INLAND PORTIONS OF EASTERN NORTH CAROLINA. HEAT INDEX
VALUES ACROSS THESE AREAS WILL CLIMB INTO THE 100 TO 105 DEGREE
RANGE. OUTDOOR ENTHUSIAST SHOULD DRINK PLENTY OF FLUIDS AND SEEK
SHADE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
AIR QUALITY ALERT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 31, 6:41 PM EST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
741 PM EDT TUE MAY 31 2011
NCZ047-080-081-090>095-098-103-010900-
MAINLAND DARE-BEAUFORT-MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-
PAMLICO-CARTERET-ONSLOW-OUTER BANKS DARE-
INCLUDING THE CITIES OF...WASHINGTON...RIVER ROAD...WALLACE...
WARSAW...ROSE HILL...KENANSVILLE...BEULAVILLE...MAGNOLIA...
KINSTON...MAYSVILLE...POLLOCKSVILLE...TRENTON...NEW BERN...
HAVELOCK...VANCEBORO...ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...
MINNESOTT BEACH...VANDEMERE...STONEWALL...MOREHEAD CITY...
BEAUFORT...EMERALD ISLE...NEWPORT...JACKSONVILLE...
KILL DEVIL HILLS...KITTY HAWK...NAGS HEAD...SOUTHERN SHORES
741 PM EDT TUE MAY 31 2011
...SMOKE WILL BE IN THE AIR INTO WEDNESDAY MORNING...
NORTHEAST WINDS WILL TRANSPORT SMOKE ACROSS THE AREA INTO WEDNESDAY
MORNING FROM THE PAINS BAY FIRE IN MAINLAND DARE COUNTY. THE AIR
WILL SMELL SMOKEY...ESPECIALLY LATE TONIGHT AND EARLY WEDNESDAY
MORNING.
VISIBILITIES MAY BE SOMEWHAT REDUCED IN SMOKE...BUT IN
GENERAL...INCREASING WINDS ABOVE THE SURFACE WILL NOT BE CONDUCIVE
FOR SIGNIFICANT SMOKE AND FOG AT GROUND LEVEL.
Drought, Beaufort
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Beaufort forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.486, -76.845 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Beaufort County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Carteret
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Carteret forecast zone
- Reported by
- Other Federal Agency
Severe drought (D2) designation began for Carteret County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Craven
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Craven forecast zone
- Reported by
- Other Federal Agency
Severe drought (D2) designation began for Craven County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Eastern Dare
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Eastern Dare forecast zone
- Reported by
- Other Federal Agency
Severe drought (D2) designation began for Outer Banks Dare County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Western Dare
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Western Dare forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.787, -75.781 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Mainland Dare County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Duplin
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Duplin forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.936, -77.933 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Duplin County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Greene
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Greene forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.485, -77.676 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Greene County in late June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Eastern Hyde
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Eastern Hyde forecast zone
- Reported by
- Other Federal Agency
Severe drought (D2) designation began for Outer Banks Hyde County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Western Hyde
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Western Hyde forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.410, -76.148 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Mainland Hyde County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Jones
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Jones forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.022, -77.355 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Jones County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Lenoir
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Lenoir forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.239, -77.641 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Lenoir County in late June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Martin
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Martin forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.842, -77.107 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Martin County in late June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Onslow
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Onslow forecast zone
- Reported by
- Other Federal Agency
Severe drought (D2) designation began for Onslow County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Pamlico
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Pamlico forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.152, -76.667 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Pamlico County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Pitt
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Pitt forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.594, -77.375 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Pitt County in late June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Tyrrell
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Tyrrell forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.870, -76.170 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Tyrrell County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
Drought, Washington
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Washington forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.839, -76.569 (the zone’s center; the record gives no point)
Severe drought (D2) designation began for Washington County in early June 2011. No significant precipitation occurred during the month with only typical summertime afternoon showers and thunderstorms.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Massachusetts, June 1, 20113 deaths · 200 injured · $228 million · EF3 · 39 events
- Flooding in Nebraska, June 1 to 30, 20112 deaths · $4.3 million · 11 events
- Drought in Texas, June 1 to 30, 2011$1.3 billion · 24 events
- Tornado and Flash Flood in Kansas, June 1 to 4, 2011$15 million · EF0 · 38 events
- Wildfire in Arizona, June 1 to 30, 2011$58 million · 1 event
- Rip Current in American Samoa, June 1 to 10, 20111 death · 1 injured · 1 event
- Tornado and Flood in Nebraska, June 1, 2011$4.5 million · EF0 · 26 events
- Drought in Texas, June 1 to 30, 2011$8.4 million · 10 events
- Drought in Texas, June 1 to 30, 2011$853,000 · 31 events
- Tornadoes and Flash Flooding in Kansas, June 1 to 3, 2011$521,000 · EF0 · 36 events
- Wildfire in Arizona, June 1 to 25, 20111 injured · $1.0 million · 1 event
- Flood in Washington, June 1 to 18, 2011$1.2 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 322072, 322073, 322074, 322075, 322076, 322077, 322078, 322079, 322080, 322081, 322082, 322083, 322084, 322085, 322086, 322087, 322088.